# SDR ASAA2016030815948

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161081
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS SEVERAL ELONGATED FASTENER HOLES. ACFT GROUNDED.  FABRICATED FWD CARGO COMPARTMENT FLOOR PANEL 120DF IAW BAC DWG 453A1610 REV APPLIED ALODINE AND PRIME TO FLOOR PANEL IAW SRM 51-20-01, DOT REMOVED.
